# SDR SWIA202308020616

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT FS333 STGR1L     (C-CHECK RO 7/30/2023)     REMOVED FS333 FRAME SECTION FROM STGR 1 TO STGR 3L. REF: CRJ200 SRM 51-42-21 AND CRJ200 SRM 51-42-06 AND INSTALLED NEW FS333 FRAME SECTION P/N 601R32004-41 FROM APROX. STGR 1 TO STGR 3. DWG 601R31016, REV: D, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21, LEAK CHECK GOOD, COMPLIED WITH 51-900-1003-SKY
